# SDR CA111103011

- Difficulty date: October 31, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 170 hours
- Engine: Pwc PW207D
- System (JASC): 6497 · Tail Rotor System Wiring
- Part: Bonding Wire
- Part number: 300332315CH
- Condition: Broken
- Location: Tail Rotor
- Part time: 232 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE POST FLIGHT INSPECTION, DISCOVERED THE BONDING WIRE, 1 OF 4 ON THE TAIL ROTOR, WAS MISSING. THE CAB HAD BROKEN OFF AT THE 2 TERMINALS ON THE TAIL ROTOR.
